MathSciNet Relay Station
MathSciNet bibliographic data
MR2966612 46A45 (46B45)
Botelho, Geraldo; Cariello, Daniel; Fávaro, Vinícius V.; Pellegrino, Daniel Maximal spaceability in sequence spaces. Linear Algebra Appl. 437 (2012), no. 12, 2978–2985.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement